# SDR AALA202505196754

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 16,901 hours, 6,357 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR BOTTOM IS HANGING UP ON THE FLOOR AND NOT OPENING AND CLOSING SMOOTHLY. ADJUSTED DOOR AND DOOR FLOOR STRIP. PER CMM 25-40-61.
